# SDR DALA1126415531

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL INTERCOSTAL AT STA 365-377 RBL 44 UPPER SURFACE HAS CORROSION AT MARKED.  FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101 ORIGINAL MAT'L .053 LOSS MAT'L .014, REMAINING MAT'L .039, REMOVED BEAM & ANGLES.  RECEIVED PART (BEAM) DA-141N5185-24 ON STAM TRAVELER T11/878288 BATCH 0001948092, LOCATED & DRILLED IAW SRM 51-40-05, INSTALLED NEW VERTICAL BEAM & 94EA) ANGLES IAW 51-40-02.
